bibtype |
J -
Journal Article
|
ARLID |
0408465 |
utime |
20240103182008.8 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Linear Rescaling of the Stochastic Process |
serial |
title
|
Commentationes Mathematicae Universitatis Carolinae |
volume_id |
33 |
volume |
2 (1992) |
page_num |
277-289 |
|
author
(primary) |
ARLID |
cav_un_auth*0101151 |
name1 |
Lachout |
name2 |
Petr |
institution |
UTIA-B |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
cas_special |
department |
SI |
permalink |
http://hdl.handle.net/11104/0128569 |
ID_orig |
UTIA-B 920194 |
arlyear |
1992 |
mrcbU63 |
Commentationes Mathematicae Universitatis Carolinae Roč. 33 č. 2 1992 277 289 |
|